# SDR SWAA2025041497700

- Difficulty date: February 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG STRUT DOOR HAS A CRACK<[01] UPDATED STEPS 1 AND 2;[02] COMPLETED STEP 2;[03] COMPLETED STEP 4;[04] COMPLETED STEP 1 INSTALL R/H MLG SHOCK STRUT DOORS.;[05] SUMMARY STATEMENT: REMOVED; REPAIRED; REINSTALLED AND ADJUSTED R/H MLG SHOCK STRUT DOOR IAW AMM 32-13-11.;[06] VERIFIED CORRECTIVE ACTION #5
